Boundary layer for a class of nonlinear pipe flow

Daozhi Han, Anna L. Mazzucato, Dongjuan Niu, Xiaoming Wang

Research output: Contribution to journalArticlepeer-review

23 Scopus citations

Abstract

We establish the mathematical validity of the Prandtl boundary-layer theory for a family of (nonlinear) parallel pipe flow. The convergence is verified under various Sobolev norms, including the physically important space-time uniform norm, as well as the L (H 1) norm. Higher-order asymptotics is also studied.

Original languageEnglish (US)
Pages (from-to)6387-6413
Number of pages27
JournalJournal of Differential Equations
Volume252
Issue number12
DOIs
StatePublished - Jun 15 2012

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Boundary layer for a class of nonlinear pipe flow'. Together they form a unique fingerprint.

Cite this